# SDR 9714972710

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EA
- Make and model: Boeing 727225
- Aircraft serial: 22557
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 20709620201
- Condition: Failed
- Location: Cockpit
- Part time: 7,217 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE WEATHER RADAR INDICATOR BECAME INOPERATIVE.  AIRCRAFT RETURNED TO  POINT OF ORIGINATION AND LANDED WITHOUT INCIDENT.  REPLACED RADAR INDICATOR, OPERATIONAL CHECK OK.
